MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00569710
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2019 as no specific event date was reported.Was reported by the patient.(b)(4).The complainant indicated that the suspect device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a wallstent biliary rx partially covered stent had been implanted to treat pancreatic cancer during a procedure performed in 2005.According to the complainant, during the surgery, the tip of the stent was left inside the patient but majority of the stent was removed.Since then, the patient had successfully had an mri of the knee and breast.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.Should additional relevant details become available a supplemental report will be submitted.

Brand Name
WALLSTENT RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9311746
Report Number3005099803-2019-05494
Device Sequence Number437806
Product Code FGE
UDI-Device Identifier08714729296911
UDI-Public08714729296911
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K012752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2005
Device Model NumberM00569710
Device Catalogue Number6971
Device Lot Number0006461696
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;